# SDR USAA040344

- Difficulty date: July 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 51,857 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, TWO 4.5 INCHES AFT OF 867, 1 INCH BELOW STRINGER 15R.  INSTALLED DOUBLER PER SRM 53-00-01 DETAIL XI.  (M)
